# SDR DLL10972314

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1549574101
- Condition: Dented
- Location: Bs 569/589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 569 AND 589 LOWER FRAME SEGMENTS WERE DESTROYED BY A GROUND SERVICE EQUIPMENT IMPACT.  NEW FRAME SEGMENTS ARE BEING SPLICED IN AT THE FACTORY (STRG 15) SPLICE, BUT SOME  EXISTING HOLES DON'T ALIGN.  ADDITIONAL REPAIR ANGLES ARE INSTALLED PER ER/A 363023-14, REV A TO REPAIR THE MISALIGNED HOLES.
